A1 Journal article (refereed)
Absolute continuity of quasiconformal mappings on curves (2007)

Balogh, Z., Koskela, P., & Rogovin, S. (2007). Absolute continuity of quasiconformal mappings on curves. Geom. Funct. Anal., 17 (3), 645-664. doi:10.1007/s00039-007-0607-x

JYU authors or editors

Publication details

All authors or editors: Balogh, Zoltán; Koskela, Pekka; Rogovin, Sari

Journal or series: Geom. Funct. Anal.

Publication year: 2007

Volume: 17

Issue number: 3

Pages range: 645-664

Publication language: English

DOI: https://doi.org/10.1007/s00039-007-0607-x

Open Access: Publication channel is not openly available

Free keywords: kvasikonformikuvaus; absoluuttinen jatkuvuus

Fields of science:

Contributing organizations

Ministry reporting: Yes

Preliminary JUFO rating: Not rated

Last updated on 2020-18-12 at 10:55